# SDR UIEA2015121600738

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 863424
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE DEPLOYMENT MECHANISM HAS AN INEFFECTIVE GAS SPRING.  R & R L2 DOOR ESCAPE SLIDE GAS SPRING IAW AMM 25-66-03.
